# SDR HNAA2022122000316

- Difficulty date: December 14, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 40,096 hours, 36,539 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  699     21-31  2796581  14DEC22  CLT  CLOSE
      PRESSURIZATION AUTO FAILED ON EICAS. ACCOM. OPER. PROC. APP 1 21-12.  PRESS THE DUMP BUTTON

FACT  14DEC22  01:57  ROA
            T/S PER FIM TASK 21-31-00-810-801-A. FOUND DIGITAL CONTROLLER TO BE BAD. R/R'D DIG CONTROLLER IAW MM 21-31-01-000-801-A/400. OPS CK GOOD PER MM 21-31-00-700-801-A AND 802A, CLEAR MEL.
